# SDR 07FDEA04353

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,723 hours, 12,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR DOUBLER ON NOSE SKIN OF OUTBOARD RT FLAP, RIB 10.5   (PANAM EA X3157J518).  PERMANENT REPAIR WAS CARRIED OUT ON 25-APR-1994 BY   REPLACING THE INSTALLED DOUBLER WITH A 1,8MM THICK ONE AND THE EXISTING   FASTENERS WITH BLIND RIVETS CR3552-P6 TO ELIMINATE KNIFE EDGES.  FOUND NO RAS FOR THIS REPAIR.  REPLACEMENT OF NOSE-RIB 10.5.  REPAIR PATCH RENEWED AND RE-INSTALLED WITH CR3552- P6 FASTENERS IAW RAS/DABRE/7005095/2005 FOR TRACKING HAS BEEN WRITTEN EA 6-5753-82850.
